# SDR DLM88080018

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 43,044 hours, 32,418 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR IN OVERHEAD LIGHTS AROUND ROW 38.  RAN APU TURNED.  ON CABIN LIGHTS.  MADE SEVERAL PASSES THRU CABIN.  CHECKED LOWER BB.  NO SMOKE OR ODOR SOURCE NOTED.
